# SDR SWAA2013052316421

- Difficulty date: May 22, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 70,768 hours, 66,903 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: 6940659
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP LOOSE.  ADJUSTED ROLLERS IAW AMM.
